Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms'' (Proc. Amer. Math. Soc. 54 (1976), 319-325)


Author: Alejandro de Acosta
Journal: Proc. Amer. Math. Soc. 61 (1976), 187
MSC: Primary 60B05; Secondary 28A40
DOI: https://doi.org/10.1090/S0002-9939-1976-0420758-1
Original Article: Proc. Amer. Math. Soc. 54 (1976), 319-325.
MathSciNet review: 0420758
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60B05, 28A40

Retrieve articles in all journals with MSC: 60B05, 28A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0420758-1
Article copyright: © Copyright 1976 American Mathematical Society